Malliavin's stochastic calculus of variations for manifold-valued Wiener functionals and its applications

Setsuo Taniguchi

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-290
Number of pages22
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Issue number2
Publication statusPublished - Jun 1 1983

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Cite this